Alert archive / Georgia / Red Flag Warnings in 2012

Red Flag Warning 8, NWS Jacksonville, FL

March 4, 20127 counties in Florida; 12 counties in Georgia

NWS Jacksonville, FL issued this red flag warning at Mar 4, 2012, 3:57 AM EST for 7 counties in Florida; 12 counties in Georgia. It took effect at Mar 4, 2012, 11:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 4, 2012, 3:57 AM EST (08:57 UTC)
In effect from
Mar 4, 2012, 11:00 AM EST
Expired
Mar 4, 2012, 6:00 PM EST
In force
7 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 9.0 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2012-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 184 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2012-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 248 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
184 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1348 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
248 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

694 
WWUS82 KJAX 040857
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
357 AM EST SUN MAR 4 2012

GAZ132>136-149>154-162>166-042330-
/O.UPG.KJAX.FW.A.0009.120304T1700Z-120304T2300Z/
/O.NEW.KJAX.FW.W.0008.120304T1600Z-120304T2300Z/
/O.NEW.KJAX.FW.A.0010.120305T1700Z-120306T0000Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
357 AM EST SUN MAR 4 2012

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST GEORGIA...

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST GEORGIA...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM
EST THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WIND...NORTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH TODAY. WINDS
  WILL BE WEST TO NORTHWEST 15 TO 20 MPH WITH GUSTS TO 30 MPH ON
  MONDAY. 

* HUMIDITY...20 TO 25 PERCENT TODAY. 25 TO 30 PERCENT ON MONDAY. 

* DISPERSIONS...EXTREMELY HIGH TODAY AROUND 100. HIGH ON MONDAY 70
  TO 80.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ020>025-030>033-035>038-040-042330-
/O.UPG.KJAX.FW.A.0009.120304T1700Z-120304T2300Z/
/O.NEW.KJAX.FW.W.0008.120304T1600Z-120304T2300Z/
/O.NEW.KJAX.FW.A.0010.120305T1700Z-120306T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
357 AM EST SUN MAR 4 2012

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEAST
FLORIDA...

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEAST
FLORIDA...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM
EST THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WIND...NORTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH TODAY. WINDS
  WILL BE WEST TO NORTHWEST 15 TO 20 MPH WITH GUSTS TO 30 MPH ON
  MONDAY. 

* HUMIDITY...20 TO 25 PERCENT. 25 TO 30 PERCENT MONDAY.

* DISPERSIONS...EXTREMELY HIGH TODAY AROUND 100. HIGH ON MONDAY IN
  THE 70 TO 80 RANGE. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


HTTP://WEATHER.GOV/JAX
1 follow-up statement
602 
WWUS82 KJAX 042315
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
615 PM EST SUN MAR 4 2012

GAZ132>136-149>154-162>166-051000-
/O.EXP.KJAX.FW.W.0008.000000T0000Z-120304T2300Z/
/O.CON.KJAX.FW.A.0010.120305T1700Z-120306T0000Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
615 PM EST SUN MAR 4 2012

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR
SOUTHEAST GEORGIA...
...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITY
FOR SOUTHEAST GEORGIA...

* WIND...WEST WINDS 15 TO 20 MPH...WITH GUSTS TO 30 MPH MONDAY.

* HUMIDITY...20 TO 30 PERCENT MONDAY.

* DISPERSIONS...75 TO 90 RANGE MONDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ020>025-030>033-035>038-040-051000-
/O.EXP.KJAX.FW.W.0008.000000T0000Z-120304T2300Z/
/O.CON.KJAX.FW.A.0010.120305T1700Z-120306T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
615 PM EST SUN MAR 4 2012

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR
NORTHEAST FLORIDA...
...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITY
FOR NORTHEAST FLORIDA...

* WIND...WEST 15 TO 20 MPH WITH GUSTS TO 30 MPH ON MONDAY.

* HUMIDITY...20 TO 30 PERCENT MONDAY.

* DISPERSIONS...75 TO 90 RANGE MONDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


HTTP://WEATHER.GOV/JAX

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Mar 4, 3:18 AM EST, 39 minutes earlier.

Area forecast discussion, Mar 4, 3:18 AM EST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
318 AM EST SUN MAR 4 2012

...WINDY...COOLER AND MOSTLY DRY THIS AFTN THROUGH WED...

.SHORT TERM...TODAY...WIDESPREAD POST-FRONTAL STRATIFORM RAIN WILL
CONTINUE TO SHIFT EASTWARD ACROSS SE GA EARLY THIS MORNING...AND
ACROSS THE REMAINDER OF NE FL THROUGH EARLY AFTN. CONFINED THUNDER
TO THE AREA ALONG THE SFC FRONT...WHICH EXTENDED FROM THE GA COAST
SWD TOWARD GNV AROUND 3 AM. WILL BE MONITORING A STRONGER CLUSTER
OF TS MOVING INLAND FROM THE GULF WITHIN THE NEXT COUPLE OF HOURS WEST
OF GNV. SOME EARLY MORNING STORMS COULD HAVE GUSTY WINDS AND
ROTATION...BUT OVERALL SVR THREAT WILL BE VERY SMALL.

ISSUED A LAKE WIND ADVISORY FOR OUR SOUTHERN FL ZONES EARLY THIS
MORNING WHERE STRONG MIXING WAS OCCURRING IN ADVANCE OF THE SFC
FRONT. ISSUED A LAKE WIND ADVISORY FOR THE REMAINDER OF THE
FORECAST AREA STARTING AT 8 AM THROUGH SUNSET FOR SUSTAINED SFC
WINDS OF 15-25 MPH AND GUSTS TO 35 MPH. TEMPS WILL WARM INTO THE
LOW 60S THIS AFTN UNDER INCREASINGLY SUNNY SKIES AS DRIER AIR
FILTER OVER THE ARA FROM THE WNW.

TONIGHT...SFC HIGH PRESSURE WILL BUILD IN FROM THE GULF COAST REGION
TONIGHT WITH A COOLER AND DRIER NW FLOW OVER SE GA AND NE FL. MIN
TEMPS WILL FALL INTO THE MID TO UPPER 30S INLAND TO MID 40S COAST
UNDER CLEAR SKIES. COULD HAVE SOME PATCHY FROST IN WIND PROTECTED
INLAND AREAS EARLY MONDAY MORNING.

MON & MON NIGHT...A DRY REINFORCING COLD FRONT WILL PUSH SOUTH ACROSS THE
AREA MONDAY AFTERNOON. IN ADVANCE OF THE FRONT...WARM AND BREEZY
WEST FLOW WILL WARM MAX TEMPS TO NEAR CLIMO VALUES WITH HIGHS IN THE
UPPER 60S TO LOW 70S ACROSS NE FL...WHERE A COOLER NW FLOW TRAILING
THE FROPA ACROSS SE GA WILL KEEP MAXES IN THE MID 60S. MON NIGHT THE
SFC HIGH WILL BUILD NNE TOWARD THE MID-ATLANTIC REGION WHICH WILL
BRING A COOLER NORTHERLY DRAINAGE FLOW ACROSS INLAND AREA WHERE MINS
WILL FALL INTO THE MID 30S GENERALLY WEST OF TRAIL RIDGE. FREEZING
TEMPS WILL BE POSSIBLE IN NORMALLY COLDER LOCALES TUE MORNING WITH
PATCHY FROST POSSIBLE IN WIND SHELTERED AREAS.

TUE THROUGH WED...SFC HIGH WILL POSITION OVER THE MID-ATLANTIC COAST
WITH A BREEZY ONSHORE FLOW ACROSS COASTAL SE GA AND NE FL. HIGHS ON
TUE WILL BE COOL WITH A LOW LEVEL NE FLOW WITH THE COAST IN THE LOW
60S WHILE FARTHER INLAND HIGHS WILL NEAR 70 TOWARD I-75. TUE NIGHT A
COASTAL TROUGH BEGIN TO DEVELOP OFFSHORE...WITH A LOW CHANCE OF
COASTAL SHOWERS. HIGHS WED WILL WARM INTO THE UPPER 60S COAST TO MID
70S UNDER AS UPPER RIDGING AMPLIFIES OVER THE EASTERN GULF COAST.
LOW RAIN CHANCES OF SHOWERS WILL DRIFT INLAND WED AS THE COASTAL
TROUGH BREAKS DOWN AND LOW LEVEL WINDS VEER ESE.

.LONG TERM...THU THROUGH SUN...TEMPS WILL MODERATE TO ABOVE CLIMO
VALUES WITH HIGHS IN THE MID TO UPPER 70S AND MINS IN THE 50S AS
UPPER RIDGING AMPLIFIES OVER THE AREA AND LOW LEVEL EASTERLY FLOW
PERSISTS. A LOW CHANCE OF COASTAL SHOWERS WILL CONTINUE...WITH AN
ELEVATED RISK OF RIP CURRENTS ALONG THE COAST AS WELL AS INCREASING
CHANCES OF COASTAL FLOODING AND BEACH EROSION WITH THE APPROACH OF
THE FULL MOON ON FRI MARCH 8TH. INCLUDE A LOW POPS FOR NEXT WEEKEND
FOR OUR N GA ZONES WHERE MODELS SUGGEST A WEAK FRONTAL BOUNDARY
WILL APPROACH AND LINGER.

&&

.AVIATION...
IFR CIGS WITH WIDESPREAD SHOWER ACTIVITY WILL CONTINUE THROUGH THE
MID MORNING HOURS...THEN A RAPID SHIFT TO VFR CONDITIONS WITH GUSTY
NW WINDS AT 20G30 KNOTS. WINDS DECREASE THIS EVENING UNDER CLEAR
SKIES.

&&

.MARINE...GALE WARNING FOR OFFSHORE LEGS AND SMALL CRAFT ADVISORY
FOR THE NEAR SHORE WATERS TODAY STILL LOOKS ON TRACK THROUGH THIS
EVENING. SCA CONDITIONS FOR THE OFFSHORE LEGS AND SCEC FOR NEAR SHORE
LEGS ARE EXPECTED FOR MUCH OF THE UPCOMING WEEK DUE TO A LONG FETCH
OF MODERATE EASTERLY FLOW SETTING UP AND INCREASING EASTERLY
SWELLS.

RIP CURRENTS: LOW RISK TODAY AND MONDAY. INCREASING RISK OF RIPS
TUE AND WED AS LONG FETCH OF EASTERLY FLOW DEVELOPS.

&&

.FIRE WX...RED FLAG WARNING TODAY FOR SE GA AND NE FL DUE TO LOW
RHS...WINDY CONDITIONS AND HIGH DISPERSIONS. A FIRE WX WATCH IS IN
EFFECT FOR SE GA AND NE FL MON DUE TO BREEZY WINDS AND LOW RHS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  62  38  66  35 /  70   0   0   0
SSI  59  44  67  44 / 100   0   0   0
JAX  61  39  71  39 / 100   0   0   0
SGJ  62  44  70  48 / 100   0   0   0
GNV  62  37  73  38 /  90   0   0   0
OCF  64  38  74  40 / 100   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 8 AM THIS MORNING TO 7 PM EST THIS
     EVENING FOR BAKER-COLUMBIA-DUVAL-HAMILTON-NASSAU-SUWANNEE-
     UNION.

     FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

     RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM EST THIS
     EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
     FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
     SUWANNEE-UNION.

     LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR ALACHUA-
     BRADFORD-CLAY-FLAGLER-GILCHRIST-MARION-PUTNAM-ST JOHNS.

GA...LAKE WIND ADVISORY FROM 8 AM THIS MORNING TO 7 PM EST THIS
     EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-
     COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-
     INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM EST THIS
     EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-
     COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-
     INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     GALE WARNING UNTIL 9 PM EST THIS EVENING FOR ALTAMAHA SOUND GA
     TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
     BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
     AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 9 PM EST THIS EVENING FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
     TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
     FL OUT 20 NM.

&&

ENYEDI/HESS
Hazardous weather outlook, Mar 4, 2:15 AM EST, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
215 AM EST SUN MAR 4 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-041000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
215 AM EST SUN MAR 4 2012

...LAKE WIND ADVISORY IN EFFECT FOR ALL AREAS...

...SMALL CRAFT ADVISORIES FOR THE NEARSHORE COASTAL WATERS...

...GALE WARNING FOR THE OFFSHORE WATERS...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...REST OF TONIGHT...

SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL OCCUR
ACROSS NORTHEAST FLORIDA...MAINLY SOUTH OF A LINE FROM GAINESVILLE
TO ST AUGUSTINE.

STRONG THUNDERSTORMS WITH GUSTY WINDS TO 40 TO 50 MPH WILL BE
POSSIBLE THROUGH THE OVERNIGHT HOURS ACROSS NORTHEAST FLORIDA.

SMALL CRAFT ADVISORIES ARE IN EFFECT FOR STRONG WINDS FOLLOWING THE
COLD FRONTAL PASSAGE. A GALE WARNING IS IN EFFECT FOR THE OFFSHORE
WATERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED
THROUGH THE DAY ON SUNDAY. LAKE WIND ADVISORY IN EFFECT.

RELATIVE HUMIDITIES WILL FALL TO CRITICAL LEVELS SUNDAY...WITH A
FIRE WEATHER WATCH IN EFFECT. DRY AND BREEZY CONDITIONS WILL LIKELY
CONTINUE ON MONDAY.

A LONG PERIOD OF ONSHORE FLOW WILL START ON TUESDAY AND LAST THROUGH
THE END OF THE WEEK. ELEVATED RISK OF RIP CURRENTS CAN BE EXPECTED
ALONG WITH POSSIBLE COASTAL FLOODING AND BEACH EROSION AS THE FULL
MOON IMPACTS TIDAL LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JDS/JCH

In the hours before

Special weather statement, Mar 3, 9:59 PM EST, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
959 PM EST SAT MAR 3 2012

FLZ020>023-GAZ150-163-164-040345-
BAKER-CHARLTON-CLINCH-COLUMBIA-HAMILTON-SUWANNEE-WARE-
959 PM EST SAT MAR 3 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...SOUTHEASTERN CLINCH...NORTHWESTERN BAKER...NORTHERN
COLUMBIA...SOUTHEASTERN HAMILTON...CENTRAL SUWANNEE AND CENTRAL
CHARLTON COUNTIES FOR STRONG WINDS VALID UNTIL 1045 PM EST...

AT 958 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST
OF TAYLOR TO HOUSTON...MOVING EAST AT 50 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND HOUSTON...BELMONT...WHITE
SPRINGS...WELLBORN...SUWANNEE VALLEY...WINFIELD AND TAYLOR THROUGH
1045 PM EST. GUSTY WINDS OF UP TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3059 8260 3059 8259 3061 8258 3068 8249
      3070 8204 3065 8205 3061 8202 3025 8242
      3019 8308
TIME...MOT...LOC 0258Z 256DEG 42KT 3059 8245 3025 8289

PRESNALL
Special weather statement, Mar 3, 10:40 PM EST, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1040 PM EST SAT MAR 3 2012

FLZ022>025-GAZ150-164-040415-
BAKER-CHARLTON-COLUMBIA-DUVAL-NASSAU-WARE-
1040 PM EST SAT MAR 3 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...NORTHERN BAKER...EASTERN COLUMBIA...SOUTHERN CHARLTON...
WESTERN DUVAL AND WESTERN NASSAU COUNTIES FOR STRONG WINDS VALID
UNTIL 1115 PM EST...

AT 1040 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 11 MILES
NORTHWEST OF ST. GEORGE TO 10 MILES SOUTHWEST OF TAYLOR...MOVING EAST
AT 55 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
TAYLOR...HILLIARD...ST. GEORGE...CALLAHAN...RATLIFF AND BRYCEVILLE
THROUGH 1115 PM EST. GUSTY WINDS OF UP TO 50 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3035 8185 3030 8251 3073 8226 3078 8179
      3076 8178 3077 8176 3075 8172
TIME...MOT...LOC 0340Z 261DEG 47KT 3066 8210 3034 8238

PRESNALL
Special weather statement, Mar 3, 11:06 PM EST, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1106 PM EST SAT MAR 3 2012

FLZ024-GAZ154-165-166-040430-
COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-NASSAU-
1106 PM EST SAT MAR 3 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
CAMDEN...NORTHERN NASSAU AND EXTREME SOUTHEASTERN GLYNN COUNTIES FOR
STRONG WINDS VALID UNTIL 1130 PM EST...

AT 1106 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 3 MILES NORTHEAST OF KINGSLAND...MOVING
EAST AT 45 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND WOODBINE...KINGSLAND...HARRIETTS BLUFF...COLESBURG...ST.
MARYS...KINGS BAY BASE...DUNGENESS...DOVER BLUFF...CUMBERLAND ISLAND
AND JEKYLL ISLAND THROUGH 1130 PM EST. GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3077 8145 3072 8144 3067 8175 3096 8173
      3107 8140 3102 8141 3100 8140 3101 8145
      3098 8147 3096 8144 3098 8142 3098 8140
      3090 8140
TIME...MOT...LOC 0406Z 261DEG 40KT 3081 8158

SHULER
Local storm report, Mar 4, 3:32 AM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
332 AM EST SUN MAR 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 AM     NON-TSTM WND GST GAINESVILLE             29.67N 82.34W
03/04/2012  M45 MPH          ALACHUA            FL   ASOS

            GAINESVILLE ASOS REPORTED NON-THUNDERSTORM WIND GUST TO
            45 MPH.

&&

JHESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 7:42 PM ESTSpecial Weather StatementJAXHamilton48 min
Mar 3, 8:31 PM ESTSpecial Weather StatementJAXHamilton44 min
Mar 3, 9:59 PM ESTSpecial Weather StatementJAXColumbia46 min
Mar 3, 10:40 PM ESTSpecial Weather StatementJAXBaker35 min
Mar 3, 11:08 PM ESTSpecial Marine WarningJAX97 min
Mar 4, 2:16 AM ESTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more8 hr
Mar 4, 3:57 AM ESTFire Weather WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more22 hr
Mar 4, 4:08 AM ESTSpecial Weather StatementJAXMarion, Putnam67 min
Mar 4, 4:24 AM ESTSpecial Marine WarningJAX2 hr
Mar 4, 4:42 AM ESTSpecial Weather StatementJAXFlagler, Marion, Putnam, Saint Johns48 min
Mar 4, 5:13 AM ESTSpecial Weather StatementJAXFlagler32 min
Mar 4, 5:34 AM ESTSevere Thunderstorm WarningJAXFlagler15 min
Mar 4, 6:32 AM ESTSpecial Marine WarningJAX58 min
Mar 4, 10:36 AM ESTWind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more7 hr
Mar 3, 11:06 PM ESTSpecial Weather StatementJAXCamden24 min

Nearby

Red Flag Warnings in Georgia, 2012Red Flag Warnings in Florida, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.